Q. I am unable to see bright lights with frequent headaches. What is the problem?

Answered by
Dr. Sankaran Mathangee
and medically reviewed by iCliniq medical review team.
Published on Aug 30, 2018 and last reviewed on: Sep 04, 2018

Hi doctor,

I am unable to look at the sunlight for six to seven seconds before three and a half weeks ago. The sun was behind a cloud and was not very bright. It looked like a white golf ball in the sky. I get mild headaches every day caused by bright lights and the lights at night such as street lights. Also, my nearsightedness got a little worse and sometimes takes a long time to focus on things. I do not have any white or black spots viewed on my vision. I went to an optometrist and an ophthalmologist. Both said that there are no signs of damage to my eyes and my eyes are stressed too much. They told me that everything would be fine in due time. What is wrong with me? I am tired of these little headaches every day. I also work outside all the day.

Dr. Sankaran Mathangee

General Practitioner Ophthalmology (Eye Care)
#

Hi,

Welcome to icliniq.com.

Seeing the sun and very bright lighting can cause damage resulting in phototoxicity and can cause macular (the focusing part of the retina) damage. So I would suggest you avoid such things again. I would recommend you use sunglasses while you are outside and use lubricant eye drops Allergan refresh celluvisc (Carboxymethylcellulose Sodium) one drop four times per day, for both the eyes for one week.

For a headache (if it develops), use any regular pain medication. If you develop any disturbance in vision or if you see a black spot in your visual field, please report immediately to an Ophthalmologist (not optometrist). Do you have any history of sinusitis or use of glasses for near vision?

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Related Questions & Answers


Please help with my father's hearing loss.

Query: Hi doctor, My father has been suffering from hearing loss due to Amikacin injection. Please help.  Read Full >>


Dr. Geeta Priyadarsini Kamminana
Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. Is the cause for the hearing loss confirmed?¬†Have other causes been ruled out? How many doses of aminoglycosides have been taken? What is the severity of hearing loss? Does your father have any tinnitus or reeling sensation? What is the report of audiometry? Is your f...  Read Full

Does the blood pressure medication could cause headaches?

Query: Hi doctor, I am a 50 year old female. I have aches in my limbs and thighs especially at night. It is often characterized by heaviness in limbs. I am getting headache chiefly in left side of the head. I am taking painkiller at least once in a week for the same. I am taking Newtel 40 mg for blood pres...  Read Full >>


Dr. Atishay Bukharia
Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Plastic Surgeon, Venereologist

Answer: Hi, Welcome to icliniq.com. First tell me in detail about your headache to help you in better way. What is the quality of your headache? Is it either pulsatile which means tis-tis or squeezing or aching? Do you have any associated symptoms like nausea, vomiting, facial swelling, difficulty ...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask an Eye Care Ophthalmologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.